WHO backs further probes into possible link between H1N1 vaccine and narcolepsy in childrenBMJ 2011; 342 doi: http://dx.doi.org/10.1136/bmj.d909 (Published 09 February 2011) Cite this as: BMJ 2011;342:d909
- John Zarocostas
A World Health Organization’s expert panel on vaccine safety has called for more investigations after examining new evidence that indicates children and adolescents faced an increased risk of narcolepsy after being vaccinated against H1N1 influenza with Pandemrix manufactured by GlaxoSmithKline.
The recommendation from WHO’s independent Global Advisory Committee on Vaccine Safety was made after reviewing data from at least 12 countries where Pandemrix has been used, including …
Log in using your username and password
Log in through your institution
Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial